Archive
Volume 8,  Issue 11 ,    November 2017
On Semi α-Regular Weakly Open Sets in Topological Spaces
Basavaraj M. Ittanagi and Mohan V
J. Comp. & Math. Sci. Vol.8 (11), 568 - 575  ( 2017 )   
Visitor# 136
DOI : http://dx.doi.org/10.29055/jcms/695
Abstract       View PDF       HTML text

Effect of Uniform Horizontal Magnetic Field on Thermal Convection in a Rotating Fluid Saturating a Porous Medium
Rovin Kumar and Vijay Mehta
J. Comp. & Math. Sci. Vol.8 (11), 576 - 588  ( 2017 )   
Visitor# 10
DOI : http://dx.doi.org/10.29055/jcms/696
Abstract       View PDF       HTML text

Weaker Forms of Soft Nano Open Sets
S. S. Benchalli1, P.G. Patil1, Nivedita S. Kabbur2 and J. Pradeepkumar3
J. Comp. & Math. Sci. Vol.8 (11), 589 - 599  ( 2017 )   
Visitor# 24
DOI : http://dx.doi.org/10.29055/jcms/697
Abstract       View PDF       HTML text

A Study on the Toughness of Certain Graphs
V. Jude Annie Cynthia and N. R. Swathi
J. Comp. & Math. Sci. Vol.8 (11), 600 - 605  ( 2017 )   
Visitor# 26
DOI : http://dx.doi.org/10.29055/jcms/698
Abstract       View PDF       HTML text

Labeling of Layered Snakes
G. Sankari1 and S. Lavanya2
J. Comp. & Math. Sci. Vol.8 (11), 606 - 613  ( 2017 )   
Visitor# 148
DOI : http://dx.doi.org/10.29055/jcms/699
Abstract       View PDF       HTML text

On R#-open Sets in Topological Spaces
Basavaraj M. Ittanagi1 and Raghavendra K2
J. Comp. & Math. Sci. Vol.8 (11), 614 - 620  ( 2017 )   
Visitor# 14
DOI : http://dx.doi.org/10.29055/jcms/700
Abstract       View PDF       HTML text

On Fuzzy Generalized b Closed Sets
V. Senthilkumaran1, R. Krishnakumar2 and Y. Palaniappan3
J. Comp. & Math. Sci. Vol.8 (11), 621 - 629  ( 2017 )   
Visitor# 15
DOI : http://dx.doi.org/10.29055/jcms/701
Abstract       View PDF       HTML text

Some New Results on Prime Cordial Labeling for Theta Graph
A. Sugumaran and P. Vishnu Prakash
J. Comp. & Math. Sci. Vol.8 (11), 630 - 634  ( 2017 )   
Visitor# 45
DOI : http://dx.doi.org/10.29055/jcms/702
Abstract       View PDF       HTML text

MHD Unsteady Flow with Heat and Mass Transfer through a Non -Homogeneous Porous Medium in Rotating System
Manju Sharma and Rajvir Singh
J. Comp. & Math. Sci. Vol.8 (11), 635 - 649  ( 2017 )   
Visitor# 7
DOI : http://dx.doi.org/10.29055/jcms/703
Abstract       View PDF       HTML text

Edge Version of General Reformulated Zagreb Index of Certain Nanotubes and Nanotori
V. R. Kulli
J. Comp. & Math. Sci. Vol.8 (11), 650 - 657  ( 2017 )   
Visitor# 5
DOI : http://dx.doi.org/10.29055/jcms/704
Abstract       View PDF       HTML text

A Study on Recognizability of Max Weighted Finite State State Automaton
Chitra. K1 and Rajaretnam. T2
J. Comp. & Math. Sci. Vol.8 (11), 658 - 673  ( 2017 )   
Visitor# 33
DOI : http://dx.doi.org/10.29055/jcms/705
Abstract       View PDF       HTML text

Plus Weighted Finite State Automaton
Saridha. S1 and Rajaretnam. T2
J. Comp. & Math. Sci. Vol.8 (11), 674 - 690  ( 2017 )   
Visitor# 16
DOI : http://dx.doi.org/10.29055/jcms/706
Abstract       View PDF       HTML text

Existence Theory for Perturbed Abstract Measure Differential Equation
S. S. Bellale1 and G. B. Dapke2
J. Comp. & Math. Sci. Vol.8 (11), 691 - 701  ( 2017 )   
Visitor# 30
DOI : http://dx.doi.org/10.29055/jcms/707
Abstract       View PDF       HTML text

Predictive Efficiency of the Estimators Under Non-Stochastic Restrictions
Manoj Kumar1* and Amit Sharma2
J. Comp. & Math. Sci. Vol.8 (11), 702 - 711  ( 2017 )   
Visitor# 96
DOI : http://dx.doi.org/10.29055/jcms/718
Abstract       View PDF      

Generalized Double Analytic Difference Sequence Space Derived Using Double Sequence of Orlicz Functions
Ado Balili and Ahmadu Kiltho
J. Comp. & Math. Sci. Vol.8 (11), 712 - 719  ( 2017 )   
Visitor# 3
DOI : http://dx.doi.org/10.29055/jcms/708
Abstract       View PDF       HTML text

map1 map2 map3